# SDR C8GA20090038

- Difficulty date: February 5, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Cracked
- Location: Nr 6 K Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 6 K-FLAP UPPER MOUNT IS CRACKED AT THE OUTBOARD UPPER CORNER.  REMOVED ASSY MOUNT, FABRICATED TWO WEB'S INBD AND OTBD.  INSTALLED REPAIR PARTS IAW DWG NR 65-16275.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
